Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 233, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 8, 2014, 8:43 PM CDT for Shelby County, Tipton County, Tennessee; Crittenden County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2014, 8:43 PM CDT (01:43 UTC)
- Expired
- Jul 8, 2014, 9:17 PM CDT
- In force
- 34 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 22 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 5:56 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
728
WUUS54 KMEG 090143
SVRMEG
ARC035-TNC157-167-090230-
/O.NEW.KMEG.SV.W.0233.140709T0143Z-140709T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
EXTREME SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 930 PM CDT
* AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR JERICHO...OR 10 MILES NORTHWEST OF
MARION...AND MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLINGTON
AND MEEMAN SHELBY FOREST STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE AND CORONEE
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3543 9033 3540 9007 3539 9005 3540 9004
3538 8981 3513 8988 3525 9038
TIME...MOT...LOC 0144Z 281DEG 21KT 3533 9026
$$2 follow-up statements
753
WWUS54 KMEG 090205
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CDT TUE JUL 8 2014
ARC035-TNC157-167-090230-
/O.CON.KMEG.SV.W.0233.000000T0000Z-140709T0230Z/
SHELBY TN-TIPTON TN-CRITTENDEN AR-
905 PM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN CRITTENDEN...EXTREME SOUTHWESTERN TIPTON AND
NORTHWESTERN SHELBY COUNTIES...
AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR LOCKE...OR NEAR MEEMAN SHELBY
FOREST STATE PARK...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLINGTON...
GILESTOWN...LOCKE...BENJESTOWN...CUBA...SLOANVILLE...GRIFFIN
CORNER...LUCY...WOODSTOCK...SPRING LAKE...KERRVILLE AND MEEMAN SHELBY
FOREST STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR CORONEE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3522 8986 3526 9018 3541 9017 3540 9007
3539 9005 3540 9004 3538 8981
TIME...MOT...LOC 0205Z 275DEG 31KT 3535 8998
$$002
WWUS54 KMEG 090217
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
917 PM CDT TUE JUL 8 2014
ARC035-TNC157-167-090227-
/O.CAN.KMEG.SV.W.0233.000000T0000Z-140709T0230Z/
SHELBY TN-TIPTON TN-CRITTENDEN AR-
917 PM CDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRITTENDEN...
EXTREME SOUTHWESTERN TIPTON AND NORTHWESTERN SHELBY COUNTIES IS
CANCELLED...
AT 917 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
LAT...LON 3522 8986 3526 9018 3541 9017 3540 9007
3539 9005 3540 9004 3538 8981
TIME...MOT...LOC 0217Z 281DEG 21KT 3529 9003
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:33 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 8, 6:33 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 633 PM CDT TUE JUL 8 2014 .UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. && .DISCUSSION... /ISSUED 319 PM CDT TUE JUL 8 2014/ DISCUSSION... CURRENTLY...AN OUTFLOW BOUNDARY FROM THE EARLIER MCS KICKED OFF ISOLD TO SCT TSTMS THAT ARE NOW MOVING OFF INTO ALABAMA. OTRW THINGS ARE FAIRLY QUIET WITH CONVECTIVE DEBRIS CLOUDINESS ACROSS THE REGION. THE AIRMASS HAS BEEN SLOWLY RECOVERING ACROSS THE NORTH AS TEMPS CLIMB BACK INTO THE 80S WITH DEWPOINTS IN THE LOWER 70S. THE APPROACHING COLD FRONT IS LOCATED OVER SOUTHERN MISSOURI. TONIGHT...THE COLD FRONT WILL PUSH INTO NORTHERN SECTIONS OF THE MIDSOUTH THIS EVENING. THE AIRMASS WILL CONTINUE TO RECOVER OVER THE NEXT COUPLE OF HOURS AND SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN SECTIONS OF THE MIDSOUTH AS THE FRONT MOVES IN. THE 16Z HRRR DEPICTS THIS SCENARIO WITH CONVECTION PUSHING SOUTHWARD WITH THE FRONT THROUGH THE NIGHT. A FEW STRONG TO SEVERE STORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE AS THE FRONT PUSHES THROUGH. THE BETTER CHANCE FOR SEVERE STORMS WILL BE NORTH OF THE MS/TN BORDER WHERE MID LEVEL WINDS ARE STRONGER WHICH WILL AID STORM ORGANIZATION. CURRENT HWO HANDLES THIS WELL. RAIN CHANCE WILL SHIFT SOUTH AFTER MIDNIGHT AS THE FRONT MOVES INTO NORTH MISSISSIPPI. WEDNESDAY AND THURSDAY...THE FRONT WILL STALL OVER NORTH MISSISSIPPI OR JUST TO THE SOUTH AND GRADUALLY WEAKEN. THERE WILL BE SCT-NUMEROUS STORMS OVER NORTH MISSISSIPPI BY WED AFTERNOON AND SOME OF THESE STORMS COULD BE STRONG TO SEVERE. HIGH PRESSURE BUILDING INTO NORTHERN SECTIONS OF THE MID SOUTH WILL RESULT IN A PLEASANT DAY WITH HIGHS IN THE 80S. RAIN CHANCES WILL DIMINISH ACROSS NORTH MISSISSIPPI WED NIGHT INTO THURSDAY WITH DRY WEATHER ACROSS NORTHERN SECTIONS. HIGHS IN THE UPPER 80S TO AROUND 90. FRIDAY INTO SUNDAY...UPPER RIDGE STARTS TO BUILD INTO THE AREA WITH WARMING TEMPS. LOW SUMMERTIME POPS. DID NOT GET AS AGGRESSIVE AS THE MEX WITH RESPECT TO HIGH TEMPS. MONDAY AND TUESDAY...UPPER TROF MOVING INTO THE GREAT LAKES WILL PUSH ANOTHER FRONT ACROSS THE MIDSOUTH WITH CHANCE FOR SHOWERS AND THUNDERSTORMS. COOLER BY TUESDAY. SJM && .AVIATION... 00Z TAF CYCLE A COLD FRONT STRETCHING FROM SOUTHEAST MISSOURI BACK THROUGH NORTHWEST ARKANSAS WILL MOVE SLOWLY SOUTHEAST ACROSS THE LOWER MISSISSIPPI VALLEY FOR THE NEXT 24 HOURS. BASED ON LATEST SHORT TERM CONVECTIVE TRENDS...HAVE ADJUSTED TIMING OF SHRA/TSRA AT TAF SITES TO INCLUDE VCTS AND BEST CHANCES FOR TEMPOS AT JBR BETWEEN 09/01-03Z...MKL BETWEEN 09/00-02Z...MEM BETWEEN 09/01-03Z...AND TUP BETWEEN 09/04-06Z. VFR CONDITIONS SHOULD PREVAIL THROUGH THE PERIOD WITH OCCASIONAL REDUCTIONS TO MVFR/IFR CONDITIONS IN THUNDERSTORMS AND PERHAPS SOME PATCHY FOG REDUCING VISIBILITIES AT MKL BETWEEN 09/09-13Z. ADDITIONAL VCTS DEVELOPMENT POSSIBLE AT MEM/TUP MAINLY AFTER 09/18Z. SOUTH/SOUTHWEST WINDS WILL GRADUALLY VEER NORTHWEST/NORTH WITH PASSAGE OF COLD FRONT. CJC && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 8, 6:03 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 603 PM CDT TUE JUL 8 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-100115- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 603 PM CDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF WEST TENNESSEE...THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI AND NORTHEAST ARKANSAS. STRONG STORMS WILL ALSO BE POSSIBLE IN NORTH MISSISSIPPI. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL STALL ACROSS NORTH MISSISSIPPI AND EAST CENTRAL ARKANSAS ON WEDNESDAY. AREAS ALONG AND SOUTH OF THE FRONT WILL SUPPORT THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TUESDAY AFTERNOON INTO WEDNESDAY EVENING FOR PORTIONS OF THE AREA.
In the hours before
Special weather statement, Jul 8, 6:29 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 629 PM CDT TUE JUL 8 2014 TNZ048>051-090015- CROCKETT TN-HAYWOOD TN-LAUDERDALE TN-TIPTON TN- 629 PM CDT TUE JUL 8 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 715 PM CDT FOR... SOUTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE... HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... CENTRAL LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES EAST OF FT PILLOW AT 630 PM CDT... MOVING EAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CROCKETT...HAYWOOD...LAUDERDALE AND TIPTON COUNTIES... INCLUDING LOCATIONS NEAR BROWNSVILLE...COVINGTON...FORT PILLOW STATE PARK AND RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES CHISHOLM LAKE...OPEN LAKE AND SUNK LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3576 8907 3543 8908 3558 8988 3581 8977 TIME...MOT...LOC 2330Z 277DEG 15KT 3568 8965
Special weather statement, Jul 8, 6:37 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT TUE JUL 8 2014
TNZ053>055-091-092-090015-
CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-
637 PM CDT TUE JUL 8 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 11 MILES NORTH OF OLIVE HILL AT 637 PM
CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR LEXINGTON...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH
LAKE...PIN OAK LAKE AND PINE LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3538 8798 3538 8802 3535 8800 3531 8801
3529 8798 3524 8798 3533 8863 3572 8860
3566 8801 3561 8803 3553 8797 3549 8797
3545 8804 3541 8797
TIME...MOT...LOC 2337Z 277DEG 18KT 3542 8808Special weather statement, Jul 8, 7:01 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
701 PM CDT TUE JUL 8 2014
ARZ035-048-090030-
CROSS AR-ST. FRANCIS AR-
701 PM CDT TUE JUL 8 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...
SOUTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES WEST OF FAIR OAKS AT 702 PM CDT...
MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CROSS AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
WYNNE...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3500 9106 3502 9105 3533 9105 3534 9075
3500 9086 3500 9109 3501 9114
TIME...MOT...LOC 0002Z 278DEG 24KT 3520 9108Special weather statement, Jul 8, 7:13 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
713 PM CDT TUE JUL 8 2014
TNZ050-052>054-090-091-090100-
CHESTER TN-HARDEMAN TN-HAYWOOD TN-HENDERSON TN-MCNAIRY TN-MADISON TN-
713 PM CDT TUE JUL 8 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 PM CDT FOR...
CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
EXTREME EAST CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES SOUTHWEST OF BEMIS AT 714 PM CDT...
MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...HARDEMAN...HAYWOOD...HENDERSON...MADISON AND
MCNAIRY COUNTIES...INCLUDING LOCATIONS NEAR CHICKASAW STATE FOREST...
CHICKASAW STATE PARK AND HENDERSON...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE AND
PINE LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3532 8836 3529 8838 3529 8837 3520 8838
3529 8910 3565 8908 3557 8834
TIME...MOT...LOC 0014Z 274DEG 15KT 3551 8886Special weather statement, Jul 8, 7:47 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
747 PM CDT TUE JUL 8 2014
TNZ053-055-091-092-090130-
CHESTER TN-DECATUR TN-HARDIN TN-MCNAIRY TN-
747 PM CDT TUE JUL 8 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 830 PM CDT FOR...
EXTREME SOUTHERN DECATUR COUNTY IN TENNESSEE...
SOUTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTHEAST OF SAVANNAH AT 747 PM
CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...DECATUR...HARDIN AND MCNAIRY COUNTIES...INCLUDING
LOCATIONS NEAR PICKWICK LANDING STATE PARK...SAVANNAH AND SELMER...
SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3510 8879 3545 8877 3546 8874 3539 8801
3537 8802 3535 8800 3531 8801 3529 8798
3501 8798
TIME...MOT...LOC 0047Z 282DEG 20KT 3517 8816Special weather statement, Jul 8, 7:55 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CDT TUE JUL 8 2014
ARZ035-048-090145-
CROSS AR-ST. FRANCIS AR-
755 PM CDT TUE JUL 8 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 PM CDT FOR...
SOUTHERN CROSS COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 9 MILES SOUTHWEST OF FAIR OAKS AT 755 PM
CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CROSS AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON...PALESTINE...VILLAGE CREEK STATE PARK AND
WYNNE...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3500 9116 3501 9106 3502 9105 3521 9105
3526 9104 3526 9051 3491 9050 3491 9116
TIME...MOT...LOC 0055Z 283DEG 12KT 3515 9115The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:13 PM CDT | Special Weather Statement | MEG | Chester, Madison | 47 min |
| Jul 8, 7:47 PM CDT | Special Weather Statement | MEG | Chester, Hardin, McNairy | 43 min |
| Jul 8, 9:38 PM CDT | Flash Flood Warning | MEG | Chester, Hardeman, McNairy | 3 hr |
| Jul 8, 11:42 PM CDT | Flash Flood Warning | MEG | Chester, Fayette, Hardeman, Hardin, McNairy | 5 hr |
| Jul 9, 12:02 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, McNairy | 3 hr |
| Jul 9, 12:12 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 48 min |
| Jul 8, 7:55 PM CDT | Special Weather Statement | MEG | St. Francis | 50 min |
| Jul 8, 9:40 PM CDT | Flash Flood Warning | MEG | Cross | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.